# SDR MWEA99748

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 391225
- Condition: Corroded
- Location: Ws 446
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENERS AND ON TRACK, LOWER RIB TRACK AT STATION 446 AT LONGERONS 29 LEFT TO 28 LEFT.  CORROSION OUT OF LIMITS.  MTC FABRICATED AND INSTALLED DOUBLER.
